MAUDE Adverse Event Report: COLOPLAST MANUFACTURING US, LLC SC LONG PKGD CURVED 12FR; INTERMITTENT CATHETER

COLOPLAST MANUFACTURING US, LLC SC LONG PKGD CURVED 12FR; INTERMITTENT CATHETER
Model Number 5022001400
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/18/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence, should the device or any additional information be received, a follow-up report will be submitted.In addition, no lot number was provided so it is not possible to trace the relevant product documentation and check if similar faults were registered from the particular production lot.
 
Event or Problem Description
According to the information received, 460 not draining.Can't tell if its the eyelets.

Brand Name
SC LONG PKGD CURVED 12FR
Common Device Name
INTERMITTENT CATHETER
Manufacturer (Section D)
COLOPLAST MANUFACTURING US, LLC
1601 west river road north
minneapolis MN 55411
MDR Report Key5377788
Report Number2183558-2016-00002
Device Sequence Number10837495
Product Code KOD
UDI-Device Identifier05708932576345
UDI-Public05708932576345
Combination Product (Y/N)N
PMA/510(K) Number
K003784
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Report Date (Section B) 01/19/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number5022001400
Device Catalogue Number5022001400
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/19/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1